# SDR TWAA0019101

- Difficulty date: December 8, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Aircraft time: 61,988 hours, 16,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LAMP LEFT SIDE OF THE MID GALLEY, AND THE OVERWING ESCAPE SLIDE LIGHT AFT OF THE CARGO DOOR, WERE INOPERATIVE.  REPLACED THE EGRESS FLEX LAMP, PN 36367-4, AND THE SLIDE LIGHT LAMP, PN 767.  CHECK-C 9-13-00 LAX.
